MathSciNet Relay Station
MathSciNet bibliographic data
MR957258 (89m:42011) 42B10 (26D10 46E99)
Drury, S. W. Estimates for a multilinear form on the sphere. Math. Proc. Cambridge Philos. Soc. 104 (1988), no. 3, 533–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement